# SDR AWXA200400912

- Difficulty date: August 10, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 47,402 hours, 21,321 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53672023200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK FOUND 3 EACH DELAMINATED AREAS ON AFT CARGO FLOOR PANEL 151GF.  MAINTENANCE REMOVED DELAMINATED FLOOR PANEL 151GF FROM Y765 LT TO Y765 RT, FR 53 TO FR 56; FABRICATED A NEW REPLACEMENT FLOOR PANEL PER A320 SRM 53-02-00 FIG 209.
